# SDR YENA2024060400818

- Difficulty date: May 30, 2024
- Submitted: June 4, 2024
- Operation: Air carrier
- Aircraft: N306JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 272
- Aircraft time: 38,769 hours, 25,545 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frms 24-25
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION IN FWD FINGER PLATE LOCATED BETWEEN FR 24/25 AND STGR 26R/27R IN FWD CARGO DOOR CUTOUT STRUCTURE; (RESOLVED ON W/O: 1296779 TASKCARD: NR-00028 ) REF: TOMX W/O 2572 N/R -000216 DOOR CUTOUT STRUCTURE WAS REMOVED PER EMB 190 SRM 51-12-01, SRM 51-10-03, WAS MEASURED AND EVALUATED OUT OF LIMITS PER EMB190 SRM 53-21-11, THEREFORE WAS REPLACED PER EMB 190 SRM 51-43-04.
